# SDR TRAX200701818

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 24,731 hours, 21,524 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Engine Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BOX BEAM UPPER SKIN HAS 17/32 INCH CRACK AT AFT CENTER SECTION JUST I/B OF RBL 9.500 SEE AFDL 311351 ITEM 2.
